# SDR HNAA0300003

- Difficulty date: January 17, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8201
- Aircraft serial: 426
- Aircraft time: 17,483 hours, 20,218 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Part number: 82700544001
- Part serial: NA
- Condition: Loose
- Part time: 17,483 hours, 20,218 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER OSCILATES BACK AND FORTH +/- 10 DEGREESE BELOW 160 KNOTS.  NORMAL ABOVE 160 KNOTS.  FOUND RUDDER CONTROLL CABLES AFT OF STATION YX396 AT HALF OF REQURIED TENSION.  TIGHTENED CABLE TO PROPER TENSION AND PERFORMED RUDDER RIGGING.  EVALUATION FLIGHT SATISFACTORY.
